Articles | Volume 17, issue 5
https://doi.org/10.5194/npg-17-405-2010
https://doi.org/10.5194/npg-17-405-2010
06 Sep 2010
 | 06 Sep 2010

Nonlinear chaotic model for predicting storm surges

M. Siek and D. P. Solomatine

Viewed

Total article views: 3,131 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,464 1,495 172 3,131 190 187
  • HTML: 1,464
  • PDF: 1,495
  • XML: 172
  • Total: 3,131
  • BibTeX: 190
  • EndNote: 187
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 30 Aug 2025
Download
Share